# SDR FXGA20121030001

- Difficulty date: October 26, 2012
- Submitted: October 30, 2012
- Operation: Air carrier
- Aircraft: N1110J
- Make and model: Emb EMB-120FC
- Aircraft serial: 120110
- Aircraft time: 35,686 hours, 43,753 cycles
- Engine: Pwa PW118
- Propeller: Hamstd 14RF9
- System (JASC): 5553 · Vertical Stabilizer, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND RT VERTICAL STABILIZER TO FUSELAGE ATTACH ANGLE CRACKED AT THE AFT PRESSURE BULKHEAD.
